# SDR WWMA9500040

- Difficulty date: May 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N946AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 946
- System (JASC): 3520 · Passenger Oxygen System
- Part: O2 Masks
- Part number: K386371
- Condition: Deployed
- Location: Cabin
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: G

## Discrepancy

FLIGHT 3240 - LAX/PSP - PILOT REPORTED THAT UPON LANDING IN PSP AND WHILE TAXIING THE O2 MASKS AT SEATS 2B/C DEPLOYED BY THEMSELVES.  THE O2 SYSTEM WAS DEFERRED PER MEL AUTHORITY 35-01 AND THE AIRCRAFT RETURNED TO LAX AT WHICH TIME MAINTENANCE PERSONNEL RESTOWED THE MASKS.  MEL WAS CLEARED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
